# SDR 2007UALA02044

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 61,434 hours, 9,961 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ELECTRICAL BURNING ODOR EMANATING FROM AFT GALLEY AREA.   [07-20-07]  SUSPECT GALLEY HI-TECH FOODCART TO BE ODOR SOURCE  PULLED AFT GALLEY LEFT CIRCUIT BREAKER U7 AND AFT GALLEY RIGHT CB U34 ON PANEL P11 TO ISOLATE POWER.   RESET CBS U7 AND U34 0N P1 1 RAN ALL AFT GALLEY CHILLERS COFFEEMAKERS AND HI-TEC CARTS UNAB LE TO DUPLICATE PROBLEM.  FAULT REMOVED. SENT SUSPECT PROBLEM HI-TEC CART FOR SERVICING AT CATERING UNIT.
